# SDR QR9R20220817001

- Difficulty date: August 17, 2022
- Submitted: August 17, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724079791
- Aircraft time: 2,170 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41600298360
- Part serial: 1620
- Condition: Warning Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACTUATOR LIGHT ILLUMINATED DURING FLIGHT WITH AN ACCOMPANYING YAW LIGHT ILLUMINATING. REMOVED AND REPLACED APMS 2360; TEST FLIGHT SUCCESSFULLY COMPLETED IAW AMM 05-60-00, 6-12.
